MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET CC CRUCIATE TRAY; KNEE INSTRUMENT

ZIMMER BIOMET, INC. BIOMET CC CRUCIATE TRAY; KNEE INSTRUMENT
Catalog Number 141233
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: japan.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the surgeon found stain on the sterile device of tibial component surface.Another device was used to complete the surgery.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been corrected: b5; d4; h4.The following sections have been updated/corrected: b4; d5; g3; h2; h3; h6; h11.Visual inspection of the provided photograph shows stains on it however it cannot be confirmed how and when the stains occurred.The device was not returned and has been implanted.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Reported event was confirmed by review of provided photograph.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the surgeon found stain on the sterile device of tibial component surface.The device was used to complete the surgery at the surgeon's discretion.Attempts to obtain additional information have been made; however, no more is available.

Brand Name
BIOMET CC CRUCIATE TRAY
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21559596
Report Number0001825034-2025-00623
Device Sequence Number9602014
Product Code JWH
UDI-Device Identifier00887868558672
UDI-Public(01)00887868558672(17)340119(10)J7704104
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number141233
Device Lot NumberJ7704104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown